# SDR DALA2016010102901

- Difficulty date: December 24, 2014
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,595 hours, 45,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT A FASTENER BS 610 ABOVE STR 17R.  REMOVED FASTENER INSTALLED TIME LIMITED FASTENER IAW SRM 53-04-02, PAR 3C, 2, B.  REPLACE BLIND FASTENER PRIOR TO 8000 CYCLES FROM 43589.  REDEFERRED LOG TO QC,ESTABLISHED MONITOR INSPECTION, 20-0553-8-9303, SN 00996 L/L.  BLIND FASTENER WAS REMOVED IAW SRM 51-30-8.  HFEC WAS ACCOMPLISHED ON FUSELAGE SKIN AT BS 610 AND STR 17RT AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01 001. EQUIPMENT: PHASEC 2D, GD-1041, EXP 27-MAR-16.  FASTENER WAS INSTALLED IAW SRM 51-30 2. PERMANENT REPAIR ACCOMPLISHED IAW SRM 53-04-2, PAR 3C, 2, B, PAGE 11. PLEASE CLOSE THIS LOG 1755083 DUE TO PERMANENT REPAIR WAS ACCOMPLISHED IAW SRM 53-04-2 PAR. 3C, 2, B PAGE 11.
